Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 210, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at May 23, 2011, 4:48 PM CDT for 5 counties in Illinois; 5 counties in Kentucky; Mississippi County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 4:48 PM CDT (21:48 UTC)
- Expired
- May 23, 2011, 5:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 60.0 mph
Counties Johnson County, IL, Massac County, IL, Pope County, IL, Pulaski County, IL, Union County, IL, Ballard County, KY, Carlisle County, KY, Graves County, KY, Hickman County, KY, McCracken County, KY, Mississippi County, MO
The radar
The Paducah radar (KPAH), 4 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 10:55 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 946 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -255 m²/s²
- 0-3 km storm-relative helicity
- -136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742
WUUS53 KPAH 232148
SVRPAH
ILC087-127-151-153-181-KYC007-039-083-105-145-MOC133-232230-
/O.NEW.KPAH.SV.W.0210.110523T2148Z-110523T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
448 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
MASSAC COUNTY IN SOUTHERN ILLINOIS...
CENTRAL POPE COUNTY IN SOUTHERN ILLINOIS...
EASTERN PULASKI COUNTY IN SOUTHERN ILLINOIS...
SOUTHEASTERN UNION COUNTY IN SOUTHERN ILLINOIS...
BALLARD COUNTY IN WESTERN KENTUCKY...
CARLISLE COUNTY IN WESTERN KENTUCKY...
NORTHERN GRAVES COUNTY IN WESTERN KENTUCKY...
NORTHWESTERN HICKMAN COUNTY IN WESTERN KENTUCKY...
MCCRACKEN COUNTY IN WESTERN KENTUCKY...
* UNTIL 530 PM CDT.
* AT 444 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KARNAK TO 14 MILES
SOUTH OF WYATT..AND MOVING EAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
KARNAK...
WYATT...
MOUND CITY...
WICKLIFFE...
BARLOW...
LA CENTER...
BARDWELL...
NEW COLUMBIA...
WEST PADUCAH...
METROPOLIS...
LOVELACEVILLE...
BROOKPORT...
PADUCAH...
LONE OAK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS LINE OF STORMS. SEEK SHELTER INDOORS. STAY TUNED
TO WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.
&&
LAT...LON 3678 8929 3703 8921 3699 8919 3699 8914
3710 8919 3735 8911 3746 8848 3735 8849
3730 8851 3725 8849 3707 8849 3707 8854
3707 8856 3703 8850 3679 8850
TIME...MOT...LOC 2148Z 266DEG 36KT 3727 8901 3671 8925
WIND...HAIL 60MPH 0.00IN
$$1 follow-up statement
515
WWUS53 KPAH 232207
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
507 PM CDT MON MAY 23 2011
ILC153-181-KYC105-MOC133-232216-
/O.CAN.KPAH.SV.W.0210.000000T0000Z-110523T2230Z/
PULASKI IL-UNION IL-HICKMAN KY-MISSISSIPPI MO-
507 PM CDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN UNION AND EASTERN
PULASKI COUNTIES IN SOUTHERN ILLINOIS...AND NORTHWESTERN HICKMAN
COUNTY IN WESTERN KENTUCKY...AND NORTHEASTERN MISSISSIPPI COUNTY IN
SOUTHEAST MISSOURI IS CANCELLED...
LAT...LON 3680 8908 3741 8880 3746 8848 3735 8849
3730 8851 3726 8851 3725 8849 3707 8849
3707 8856 3703 8850 3679 8850
TIME...MOT...LOC 2206Z 260DEG 38KT 3736 8875 3680 8899
$$
ILC087-127-151-KYC007-039-083-145-232230-
/O.CON.KPAH.SV.W.0210.000000T0000Z-110523T2230Z/
MASSAC IL-JOHNSON IL-POPE IL-BALLARD KY-MCCRACKEN KY-CARLISLE KY-
GRAVES KY-
507 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL POPE...SOUTHEASTERN JOHNSON AND MASSAC COUNTIES IN
SOUTHERN ILLINOIS...AND NORTHERN GRAVES...CARLISLE...MCCRACKEN AND
EASTERN BALLARD COUNTIES IN WESTERN KENTUCKY...
AT 503 PM CDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF NEW
COLUMBIA TO 5 MILES SOUTH OF BARDWELL...MOVING EAST AT 45 MPH.
LOCATIONS IN THE WARNING INCLUDE DIXON SPRINGS...LOVELACEVILLE...WEST
PADUCAH...METROPOLIS...LOWES...BROOKPORT...LONE OAK...PADUCAH...
SYMSONIA AND REIDLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
&&
LAT...LON 3680 8908 3741 8880 3746 8848 3735 8849
3730 8851 3726 8851 3725 8849 3707 8849
3707 8856 3703 8850 3679 8850
TIME...MOT...LOC 2206Z 260DEG 38KT 3736 8875 3680 8899
WIND...HAIL 60MPH 0.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 2:38 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, May 23, 2:38 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 238 PM CDT MON MAY 23 2011 .DISCUSSION... ACTIVE WEATHER PATTERN WILL CONTINUE THE REST OF THE WEEK. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO INTERMITTENTLY DEVELOP ALONG A STATIONARY FRONT...CURRENTLY EXTENDING FROM THE GREAT LAKES REGION INTO NORTHERN MISSOURI TO THE OKLAHOMA PANHANDLE...AND MOVE EAST INTO THE PAH FORECAST AREA. AFTER A ROUND OF SHOWERS AND STORMS TODAY...NAM...GFS AND ECMWF ARE IN DECENT AGREEMENT OF DEVELOPING ANOTHER COMPLEX IN SOUTHWEST MISSOURI/NORTHERN ARKANSAS EARLY THIS EVENING...AFFECTING THE PAH FA LATE THIS EVENING AND OVERNIGHT. WENT WITH LIKELY POPS ACROSS ALL OF THE FA TONIGHT. FOR TUESDAY...SCATTERED SHOWERS AND STORMS ARE POSSIBLE THROUGH THE DAY INTO THE EVENING AND WENT WITH CHANCE POPS. BY LATE TUESDAY NIGHT...LOW PRESSURE OVER THE CENTRAL PLAINS WILL FINALLY BEGIN TO PUSH SLOWLY EAST..AND SHOWER AND THUNDERSTORM CHANCES WILL BEGIN TO INCREASE. HIGH CHANCE POPS BY LATE TUESDAY NIGHT WILL INCREASE TO AT LEAST LIKELY WEDNESDAY INTO WEDNESDAY NIGHT AS THE LOW MOVES INTO THE MIDDLE MISSISSIPPI VALLEY. NAM AND ECMWF SHOW THE LOW OVER THE ST. LOUIS AREA BY 12Z THURSDAY...WHILE THE GFS HAS THE LOW FARTHER SOUTH OVER THE PAH FA AT THE SAME TIME. IN EITHER CASE...KEPT LIKELY POPS FOR THURSDAY AS THE LOW MOVES ACROSS OR JUST NORTH OF THE PAH FA. POPS GRADUALLY TAPER OFF FROM WEST TO EAST THURSDAY NIGHT INTO FRIDAY WITH THE LOW FINALLY WELL EAST OF OUR REGION BY 00Z SATURDAY. GFS SHOWS A SECONDARY LOW BRINGING A QUICK SHOT OF PRECIP ACROSS THE AREA FRIDAY NIGHT..SO WENT WITH SOME SLIGHT CHANCE POPS. FOR THE WEEKEND...LATEST ECMWF IS NOW GOING DRIER THAN THE PREVIOUS RUN...SO IT IS NOW IN BETTER AGREEMENT WITH THE GFS WHICH BUILDS A RIDGE OVER THE REGION. WENT WITH A DRY AND WARMER FORECAST THROUGH MONDAY...WHICH LOOKS TO BE AN IDEAL HOLIDAY WEEKEND. HOWEVER...MODELS HAVE NOT BEEN TOTALLY CONSISTENT...SO SOME VARIATIONS TO THAT PART OF THE FORECAST WILL NOT BE A SURPRISE. FOR NEAR TERM TEMPERATURES...MAV AND MET GUIDANCE ARE IN CLOSE AGREEMENT...AND OVERALL STAYED WITHIN A COUPLE DEGREES OF GUIDANCE. IN THE EXTENDED...WENT COOLER THAN MEX GUIDANCE FOR THURSDAY INTO FRIDAY WITH EXPECTED ONGOING PRECIP AND CLOUD COVER. WENT CLOSER TO MEX VALUES OVER THE WEEKEND. && .AVIATION... PERSISTENT SSWRLY LOW LEVEL FLOW WILL CONTINUE TODAY. THE REGION WILL REMAIN IN A WARM MOIST PATTERN...WITH INSTABILITY IN THE HEAT OF THE DAY AND MID/UPPER LEVEL DISTURBANCES KICKING OFF DEEP MOIST CONVECTION FROM TIME TO TIME. WHILE SHWRS AND TSTMS ARE POSSIBLE... ESPECIALLY IN THE AFTN/EVE...IT IS DIFFICULT TO DETERMINE WHERE AND WHEN THEY WILL OCCUR...SO THE TAFS HAVE ONLY A CB MENTION FOR THE DAYTIME AND EVE. AN ATTEMPT AT PREDICTING TSTMS WAS MADE IN THE LATTER SIX HRS OF THE TAFS...AS A MORE SIGNIFICANT SHRTWV IS SUPPOSED TO PASS THROUGH. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && PUBLIC.....RST AVIATION...JAP
Hazardous weather outlook, May 23, 4:22 AM CDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 422 AM CDT MON MAY 23 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 422 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ACROSS THE QUAD STATE THIS AFTERNOON WILL BECOME MORE WIDESPREAD TONIGHT. A FEW SEVERE STORMS WILL BE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS THIS AFTERNOON AND EVENING...WHILE DAMAGING WINDS WILL BECOME THE PRIMARY CONCERN AFTER MIDNIGHT. AN ISOLATED...BRIEF TORNADO CANNOT BE RULED OUT AT ANY TIME. LOCALLY HEAVY RAINFALL WILL ACCOMPANY ALL THUNDERSTORMS. PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION REGARDING AREA RIVER LEVELS AND FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CHANCE OF THUNDERSTORMS IS FORECAST TUESDAY THROUGH FRIDAY. SEVERE STORMS WILL BE POSSIBLE TUESDAY THROUGH WEDNESDAY NIGHT. AS THE RESPONSIBLE LOW PRESSURE SYSTEM MOVES ACROSS THE REGION WEDNESDAY AND WEDNESDAY NIGHT...THE CHANCE FOR THUNDERSTORMS AND SEVERE WEATHER WILL BE MAXIMIZED. AT THIS TIME...SUPERCELLS WITH LARGE HAIL AND DAMAGING WINDS ARE EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT. LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN WITH THUNDERSTORMS THROUGHOUT THIS PERIOD. PLEASE REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION REGARDING AREA RIVER LEVELS AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE FORECAST CLOSELY AND BE PREPARED FOR ACTIVATION AT ANY TIME FROM THIS AFTERNOON THROUGH WEDNESDAY NIGHT. DRS
In the hours before
Local storm report, May 23, 3:31 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
331 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL MOUNT CARMEL 38.42N 87.77W
05/23/2011 E0.75 INCH WABASH IL TRAINED SPOTTER
&&
RSTLocal storm report, May 23, 3:36 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
336 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL PRINCETON 38.36N 87.57W
05/23/2011 E1.00 INCH GIBSON IN TRAINED SPOTTER
&&
DLLLocal storm report, May 23, 3:49 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
349 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL OAKLAND CITY 38.34N 87.35W
05/23/2011 E1.25 INCH GIBSON IN TRAINED SPOTTER
&&
DLLLocal storm report, May 23, 4:00 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
400 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL EVANSVILLE 37.98N 87.54W
05/23/2011 E1.00 INCH VANDERBURGH IN TRAINED SPOTTER
&&
DLLLocal storm report, May 23, 4:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
445 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG NEW WELLS 37.56N 89.62W
05/23/2011 CAPE GIRARDEAU MO LAW ENFORCEMENT
FROM NEW WELLS TO THE PERRY COUNTY LINE...NUMEROUS TREES
DOWN...3 TO 4 BARNS WITH ROOFS BLOWN OFF...SHINGLES OFF A
FEW HOUSES
&&
DLLLocal storm report, May 23, 4:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
447 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG SIKESTON 36.88N 89.58W
05/23/2011 SCOTT MO LAW ENFORCEMENT
BILLBOARDS AND SIGNS BLOWN DOWN BETWEEN EXITS 61 AND 67
ON INTERSTATE 55 BETWEEN SIKESTON AND MATTHEWS.
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 11:11 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Pulaski, Union | 34 min |
| May 22, 11:15 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Johnson, Union | 30 min |
| May 22, 11:43 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Williamson | 32 min |
| May 23, 2:09 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Williamson | 25 min |
| May 23, 3:10 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash | 35 min |
| May 23, 3:46 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Union | 44 min |
| May 23, 3:57 PM CDT | Tornado Warning | PAH | Jackson, Union | 33 min |
| May 23, 4:12 PM CDT | Tornado Warning | PAH | Jackson | 33 min |
| May 23, 4:31 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Williamson | 29 min |
| May 23, 4:40 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline, Union, Williamson | 40 min |
| May 23, 5:02 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin, Pope, Saline | 43 min |
| May 23, 9:38 AM CDT | River Flood Warning | PAH | Union | 52 hr |
| May 23, 9:53 AM CDT | River Flood Warning | PAH | Henderson, Union | 52 hr |
| May 23, 3:53 PM CDT | Severe Thunderstorm Warning | PAH | Henderson | 22 min |
| May 23, 4:58 PM CDT | Severe Thunderstorm Warning | PAH | Daviess, Henderson | 47 min |
| May 23, 5:56 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Livingston, Lyon, McCracken, Marshall | 24 min |
| May 23, 6:54 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Todd, Trigg | 36 min |
| May 23, 6:59 PM CDT | Tornado Warning | PAH | Christian, Todd, Trigg | 31 min |
| May 23, 2:32 PM CDT | Severe Thunderstorm Warning | PAH | Ripley | 43 min |
| May 23, 3:07 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Stoddard, Wayne | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.